# SDR RU3A96003

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- System (JASC): 3451 · DME/TACAN System
- Part: Transistor
- Condition: Shorted
- Location: Tacan System
- Component: Sierra, 890100011
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FUMES INSIDE AIRCRAFT, MADE PRECAUTIONARY LANDING.  (M)
